# SDR C2XA06IA096

- Difficulty date: June 16, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 18,505 hours, 16,768 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 8166191
- Condition: Loose
- Location: A/C Pack
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH FLIGHT 2684 - PILOT REPORTED A SMELL OF SMOKE IN COCKPIT AND CABIN ASSOCIATED WITH A LARGE THUD.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  A DUCT WAS FOUND DISLODGED ON THE RIGHT AIR CONDITIONING PACK.  THE DUCT WAS RESECURED, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND THE DISCREPANCY WAS CLEARED.
